# SDR VNAA2015011700028

- Difficulty date: January 17, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 24,776 hours, 24,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR PATH LUMINESCENT LIGHTING WILL NOT ILLUMINATE. MAINTENANCE INSPECTED, R & R IAW AMM.  ACFT RELEASED FOR SERVICE.
